# SDR 2WAA20150128003

- Difficulty date: January 28, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 67,327 hours, 28,889 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP  A,  INTERMITTENT LT ENGINE ON.  TROUBLESHOT THE FIRE LOOP AND FOUND A B-NUT ON SENSING ELEMENT LOOSE, SECURED THE B-NUT IAW MM 26-10-04, OPS CHECK GOOD IAW MM 26-00-00.
